# SDR DALA2016102608012

- Difficulty date: January 16, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 73,799 hours, 33,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT COVER LOCATED AT LEVEL -Y81 FWD PAX CABIN FLOOR STRUCTURE BTW FR 12 TO FR 16  MEASURES APPROX L:0.450" W:O.300" D:0.002".  REPLACED JOINT COVER LOCATED AT LEVEL -Y81 FWD PAX CABIN FLOOR STRUCTURE BTW FR 12 TO FR 16 IAW SRM 51-72-11 AND DWG D53112620.
